I currently take Clozaril (Clozapine) but I'm wondering if it can be used for agitation because when I'm around others I tend to either yell or holler and the other person isn't even close to that kind of speech. I'm on a very low dose (100mg @ bedtime). I would like to know (of course gonna ask the doctor first), could raising the dose help the agitation?
It would depend what the exact cause of the agitation was. You would have to explain the symptom to your psychiatrist so they could figure it out. Also Clozaril although its very effective for some people has a severe side effect profile which is more likely to occur when the dosage is raised.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.